| Model Number |
MMT-722NAP |
| Medical Device Problem Codes |
Mechanical Problem (1384); Battery Problem (2885); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/22/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had multiple anomalies.The customer¿s blood glucose was unknown.The insulin pump getting battery out error causing time date to reset, changes battery out 1-2 weeks, the reservoir cartridge has missing piece, had received motor errors.The troubleshooting was not performed.The insulin pump will not be returned for analysis.